# SDR C1HA200475001

- Difficulty date: March 21, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2120 · Air Distribution System
- Part: Cap
- Condition: Loose
- Location: Coalescer Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION WOULD NOT HOLD SCHEDULED CABIN ALTITUDE AT 6.3CC FOR FL370 CABIN SLOWLY CLIMB TO 10,000 FT WHEN CLOSED CARGO HEAT OUTFLOW CABIN DESCENDED TO 8,00 STABLE PLACED ON MEL 21-16-2A CABIN PRESSURE CONTROL SYSTEM AUTO INOP PER FORMED DDG C06028 INFLIGHT UNABLE TO CONTROL CABIN ALTITUDE IN BOTH STANDBY AND MANUAL MODE. MAINTENANCE REPAIRED LEAK BY TIGHTENING CLAP AT COALESCER DUCT OPS CHECKED GOOD REF 21-30-00
